RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1941, Volume 9(51), Number 1, Pages 41–48 (Mi msb6048)  

Ideale und primäre Ideale in normierten Ringen

I. Gelfand


Full text: PDF file (722 kB)

Bibliographic databases:
Received: 27.06.1940
Language:

Citation: I. Gelfand, “Ideale und primäre Ideale in normierten Ringen”, Rec. Math. [Mat. Sbornik] N.S., 9(51):1 (1941), 41–48

Citation in format AMSBIB
\Bibitem{Gel41}
\by I.~Gelfand
\paper Ideale und prim\"are Ideale in normierten Ringen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1941
\vol 9(51)
\issue 1
\pages 41--48
\mathnet{http://mi.mathnet.ru/msb6048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4728}
\zmath{https://zbmath.org/?q=an:0024.32201|67.0406.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6048
  • http://mi.mathnet.ru/eng/msb/v51/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:440
    Full text:124
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020